# SDR ZESA20110714001

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 5,087 hours, 5,319 cycles
- Engine: Pwa PW530A
- Engine time: 4,999 hours, 5,187 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230800251
- Part serial: Y20541
- Condition: Failed
- Location: Engine
- Part time: 999 hours, 999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED, WARNING LIGHT ILLUMINATED, VOLTAGE DROPPED TO ZERO AND A SLIGHT VIBRATION OCCURED THAT HAD DIRECT RELATIONSHIP TO THROTTLE POSITION.  PILOT ELECTED TO RETURN TO DEPARTED AIRPORT.  NO FURTHER DEFECTS WERE NOTED WITH UNEVENTFUL LANDING.
